Well let me start by saying my problem stems from a swollan prostate because I am using methadone to kick a two year oxy cotton addiction. I know that if a couple is having sex and the man can't climax the woman would feel like it was her or something she did. But after failing repeatedly to climax we did some researching and found out that the methadone and all other opiates have the side effect of a swollan prostate. Not to say that it didn't feel great but I just don't get any end result. My girlfriend on the other hand does still climax over and over during sex, but yet she still claims that if I can't get off that she don't enjoy it. Even after reading several articals about similar cases explaining that its not either of our faults and that we shouldn't fight or get down on each other because of the problem because it will just make the man feel inatiquit and it makes matters worst. But she still tells me that it bothers her. My responce is how are you bothered if you came 6 times during sex just because I don't finish. If you think about it she gets the same pleasure with out the mess it should be just as good. Since we have developed this addiction our sexlife has gone down the drain for the simple fact that she don't want it if I can't climax but even if I don't I still want it I love her and I want nothing more than to pleasure her I mean I love to finish but if I don't I'm satisfied knowing that I get her off and get to touch kiss ext... but she pretty much has shut me off and I hate it I'm so depressed about it because we use to be like rabbits. We went from minimum once a day to twice a month if I'm lucky. So I guess my real question is what should I do to fix our problem? Or what can I say to her that would make her not care if I climax and its not a waste of time for me I love it even if I don't cum. Thank you for any help you can give me and sorry for any foul langauge or run on sentences.
9 Apr 2010
Methadone is extremely powerful and the doctor should never have put you on it for a 2 year oxycodone (oxycontin) addiction. This isn't your fault as you were trying to get help but you really should be on buprenorphene which is known as Suboxone.
Can you speak to your doctor about getting on suboxone??
If not then try coming down on your methadone, you didn't say what your daily dose was?? There is a point were this side effect will stop once you get down to the right dose. This is also a sign that you are on to high a dose. Don't come down more than 10% every 4-6 weeks. So if you're at 150mgs/day then you want to drop 15 mgs to 135mgs/day. Stay there for at least 4 weeks then drop down again..Good luck and I have to say that this is a common problem for men on methadone and a lot of women no matter what will blame themselves for this or feel inferior which they definitely shouldn't... Hang in there... Dave
9 Apr 2010
Good for you to have the courage to ask this question! What I noticed is you said, "Since WE developed this addiction"... So I'll assume you both are on methodone. It's a difficult thing to deal with, addiction, too much sex, lack of sex, guilt, selfishness, unable to ejaculate, the whole nine yards. Sounds like you both have issues. Number one... does your girlfriend realize women would kill for a guy like you? Minus the addiction. She shuts you down because she has multiple orgasms and you don't. Wow, can she guilt trip you anymore? Is this her way of showing how much she loves you? She tells you this because she feels bad for you. For a man to love a woman so much that all he cares about is pleasing her sexual needs, regardless of his own "side effect" yet it isn't enough for her to appreciate the obvious love you have for her. There is only one problem you both have. It isn't anything about love, sex, feelings, guilt,etc.
It's the METHODONE!! Without it, you two would be the most loving, sexual, happiest couple alive. If you love eachother as much as you say, you must quit the methodone. It is killing that beautiful relationship you have. Please get help. Your story makes me sad, jealous, and happy. This is the oddest I have ever felt answering a question.
Get on the Suboxone! (HereToHelpProgram.com) I hope you take mvpt's advice. I wish you both success on getting the help you both so desperately need.
9 Apr 2010
hi, it sounds like u got on one of these methadone programs that have people on way too much juice. try to get your dose lowerd as soon as you can. if you think you need to be on as much as you are than maybe you and your girl should set time aside for your relationships sake. if your doesing time is in the morning try having sex when you wake up,before you go to the clinic.if you got take homes on the weekends wait to drink it after. there's gona come a time that you have to decide if your relationship is worth f-ing up over some drug.if you were doing oc's for 2 years how long you need to take that stuff? if this girl is important enough to you, then you better find a way to get off, make some sacrifices. and you know damn well if your that "high" from your juice your on too much. unless you been on it a few months.as far as sex goes that stuff is gonna kill both your sex drives.so maybe neither of you may have this problem in the future.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HI, I was just recently switched from Methadone (after 6 years) to fentanyl 100mg transdermal patch?
After being in a clinic for 5 years, I FINALLY found a doctor willing to treat me w/methadone addiction. I was kicked out of my doctors office about ...
3 answers • 6 Dec 2010
... ejaculate into her because we had oral sex later and that is the time when I ejaculated .my girlfriend had period problems she used to take pills ...
1 answer • 18 Mar 2013
I have been avoiding sex because a few times during sex with my girlfriend I lost my erection for no apparent reason.. I may have just been out of ...
3 answers • 21 Nov 2013